Botulinum Toxin (Botox or Dysport) following Lasik
In many individuals who undergo Lasik, there is a complaint of dry eyes. IF botox is agressively injected around the eyes, this could increase the sensation of dry eyes and is not necessarily a contra-indication but may necessitate the use of ocular lubricants.
You must check with your ophthalmologist when injections can be done around the eye area for botox and juvederm as they are the surgeon who did the lasix and only they would know if some swelling from the injections could interfere with your healing.
I would strongly encourage you to touch base with the refractive surgeon or surgery counselor if it has been less than two weeks from surgery. Generally, I recommend waiting about two or three weeks after refractive surgery before having these type of services. By this time, thing will have settled from the Lasik, although you may still be experiencing some dry eye from the refractive surgery.